Alert archive / Arizona / Wind Advisories in 2011
Wind Advisory 23, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at May 16, 2011, 2:40 AM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at May 16, 2011, 3:00 AM MST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- May 16, 2011, 2:40 AM MST (09:40 UTC)
- In effect from
- May 16, 2011, 3:00 AM MST
- Expired
- May 16, 2011, 7:00 PM MST
- In force
- 16 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 09:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 9.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2901 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
701 WWUS75 KFGZ 160940 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 240 AM MST MON MAY 16 2011 AZZ015-161900- /O.NEW.KFGZ.WI.Y.0023.110516T1000Z-110517T0200Z/ WESTERN MOGOLLON RIM- INCLUDING THE CITY OF...FLAGSTAFF 240 AM MST MON MAY 16 2011 ...WIND ADVISORY IN EFFECT UNTIL 7 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM MST THIS EVENING. * WINDS: SOUTHWEST WINDS GUSTS FROM 40 TO 50 MPH WILL CONTINUE IN THE DONEY PARK AREA THROUGH THE DAY...AND EXPAND INTO THE FLAGSTAFF AREA BY LATE MORNING. GUSTY SOUTHWEST WINDS WILL THEN CONTINUE ACROSS THE WESTERN MOGOLLON RIM THROUGH THE AFTERNOON. * IMPACTS: DIFFICULT TRAVEL ALONG HIGHWAY 89 THIS MORNING AND INTERSTATE 40 THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ005-007-012>014-016-017-040-161900- /O.NEW.KFGZ.WI.Y.0023.110516T1800Z-110517T0200Z/ MARBLE AND GLEN CANYONS-COCONINO PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...PAGE...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...SHOW LOW...DILKON 240 AM MST MON MAY 16 2011 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING. * TIMING: GUSTY WIND SHOULD DEVELOP LATE THIS MORNING AND CONTINUE THROUGH SUNSET. * WINDS: SOUTHWEST WINDS SUSTAINED FROM 25 TO 35 MPH WITH GUSTS TO 50 MPH. * IMPACTS: DIFFICULT TRAVEL ON AREA HIGHWAYS. AREAS OF BLOWING DUST ARE POSSIBLE IN THE LITTLE COLORADO RIVER VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ 41
4 follow-up statements
440 WWUS75 KFGZ 161835 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1135 AM MST MON MAY 16 2011 AZZ005-007-012>017-040-170200- /O.CON.KFGZ.WI.Y.0023.000000T0000Z-110517T0200Z/ MARBLE AND GLEN CANYONS-COCONINO PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...PAGE...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 1135 AM MST MON MAY 16 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. * TIMING: STRONG AND GUSTY WINDS WILL CONTINUE UNTIL AROUND SUNSET. * WINDS: SOUTHWEST WINDS 20 TO 35 MPH WITH GUSTS AROUND 45 MPH. * IMPACTS: DIFFICULT TRAVEL ON AREA HIGHWAYS. AREAS OF BLOWING DUST ARE POSSIBLE IN THE LITTLE COLORADO RIVER VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
675 WWUS75 KFGZ 162133 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 233 PM MST MON MAY 16 2011 AZZ005-007-162245- /O.CAN.KFGZ.WI.Y.0023.000000T0000Z-110517T0200Z/ MARBLE AND GLEN CANYONS-COCONINO PLATEAU- INCLUDING THE CITY OF...PAGE 233 PM MST MON MAY 16 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND ADVISORY. THE WIND ADVISORY HAS BEEN CANCELLED FOR THE COCONINO PLATEAU AND MARBLE AND GLEN CANYON AREAS. BREEZY WINDS OF 15 TO 20 MPH WITH GUSTS OF 25 TO 35 MPH WILL CONTINUE TO AFFECT THESE AREAS THIS AFTERNOON AND EVENING...BUT WINDS WILL NOT BE STRONG ENOUGH TO WARRANT A WIND ADVISORY. $$ AZZ012>017-040-170200- /O.CON.KFGZ.WI.Y.0023.000000T0000Z-110517T0200Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 233 PM MST MON MAY 16 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. * TIMING: STRONG AND GUSTY WINDS WILL CONTINUE UNTIL AROUND SUNSET. * WINDS: SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS AROUND 40 MPH. * IMPACTS: DIFFICULT TRAVEL ON AREA HIGHWAYS. AREAS OF BLOWING DUST ARE POSSIBLE IN THE LITTLE COLORADO RIVER VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
633 WWUS75 KFGZ 162215 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 315 PM MST MON MAY 16 2011 AZZ012>017-040-170200- /O.CON.KFGZ.WI.Y.0023.000000T0000Z-110517T0200Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 315 PM MST MON MAY 16 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. * TIMING: STRONG AND GUSTY WINDS WILL CONTINUE UNTIL AROUND SUNSET. * WINDS: SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS AROUND 40 MPH. * IMPACTS: DIFFICULT TRAVEL ON AREA HIGHWAYS. AREAS OF BLOWING DUST ARE POSSIBLE IN THE LITTLE COLORADO RIVER VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
915 WWUS75 KFGZ 170205 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 705 PM MST MON MAY 16 2011 AZZ012>017-040-170315- /O.EXP.KFGZ.WI.Y.0023.000000T0000Z-110517T0200Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 705 PM MST MON MAY 16 2011 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY THAT WAS IN EFFECT THROUGH THIS EVENING HAS BEEN ALLOWED TO EXPIRE AT 7 PM MST...DUE PRIMARILY TO DECREASING WINDS. SOUTHWEST WINDS WILL CONTINUE OVERNIGHT BETWEEN 10 TO 20 MPH. LOCALLY HIGHER WINDS ARE STILL POSSIBLE...PRIMARILY EAST OF THE SAN FRANCISCO PEAKS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at May 15, 8:00 PM MST, 6 hours 40 minutes earlier.
Area forecast discussion, May 15, 8:00 PM MST, 6 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 800 PM MST SUN MAY 15 2011 .SYNOPSIS...A TROUGH WILL REMAIN OVER THE WEST COAST EARLY THIS WEEK BRINGING WINDY CONDITIONS AND SLIGHTLY COOLER TEMPERATURES TO NORTHERN ARIZONA. THIS LOW PRESSURE SYSTEM WILL MOVE ACROSS ARIZONA MID-WEEK BRINGING MUCH COOLER TEMPERATURES AND A CHANCE OF RAIN AND HIGH-ELEVATION SNOW SHOWERS THROUGH THURSDAY. && .DISCUSSION...THE WIND ADVISORY AND RED FLAG WARNING THAT WAS IN EFFECT THROUGH THIS EVENING HAS BEEN ALLOWED TO EXPIRE...DUE PRIMARILY TO DECREASING WINDS AND COOLING THAT WILL ALLOW THE RELATIVE HUMIDITY TO INCREASE. NO ADDITIONAL UPDATES ARE EXPECTED OVERNIGHT. THE LARGE AND DEEP UPPER LOW OFF THE NORTHERN CALIFORNIA COAST AND OVER IDAHO WILL CONTINUE THE WINDY SOUTHWEST WINDS ONCE AGAIN ON MONDAY FOR NORTHERN ARIZONA. LOW RELATIVE HUMIDITY AND STRONG WINDS WILL RETURN BY LATE MORNING AND INTO THE EARLY EVENING HOURS ON MONDAY...AND FOR THIS REASON A RED FLAG WARNING IS STILL IN EFFECT...MAINLY EAST OF FLAGSTAFF. && .PREVIOUS DISCUSSION /318 PM MST/...THE WEST COAST TROUGH HAS SHIFTED CLOSER TO OUR REGION TODAY...AND WINDS HAVE SHOWN A CORRESPONDING INCREASE. AT 2 PM...AREAS FROM ROUGHLY THE MOGOLLON RIM NORTH TO THE UTAH BORDER REPORTED SW WINDS AT 20-30 MPH WITH GUSTS NEAR 45 MPH. A WIND ADVISORY REMAINS IN EFFECT FOR THIS AREA UNTIL 8 PM THIS EVENING. FOR MONDAY INTO TUESDAY...THE TROUGH REMAINS RELATIVELY STATIONARY...SO IT WILL CONTINUE TO BE WINDY ACROSS OUR REGION... WITH TEMPERATURES SEVERAL DEGREES BELOW NORMAL. WINDS ALOFT AND SFC GRADIENTS APPEAR SLIGHTLY WEAKER MONDAY...SO EXPECT WINDS TO BE NEAR OR JUST SHORT OF ADVISORY CRITERIA. LATE MONDAY NIGHT INTO TUESDAY...THERE IS A SLIGHT CHANCE FOR SHOWERS AS A BAND OF MOISTURE ROTATES AROUND THE UPPER LOW. FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY...ANOTHER LATE-SEASON COLD TROUGH IS FORECAST TO AFFECT NORTHERN ARIZONA. MODELS ARE IN GENERALLY GOOD AGREEMENT THAT A CLOSED LOW WILL DEVELOP AND MOVE ACROSS NORTHERN AZ OR SOUTHERN UTAH...WITH SHOWERS LIKELY IN THE MTNS AND A CHANCE OF SHOWERS AT THE LOWER ELEVATIONS. SNOW LEVELS WEDNESDAY MAY DIP TO 6500-7000 FEET WITH SOME LIGHT ACCUMULATION POSSIBLE MAINLY ABOVE 7000 FEET. THERE IS ALSO A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON. DEPENDING ON THE TIMING OF THE LOW...WINDS OVER EASTERN ARIZONA WEDNESDAY COULD BE VERY STRONG. WEDNESDAY'S HIGH TEMPERATURES ARE FORECAST TO BE AS MUCH AS 20 DEGREES BELOW NORMAL FOR MID-MAY. INSTABILITY SHOWERS SHOULD LINGER INTO THURSDAY...THEN IMPROVING CONDITIONS LIKELY BY FRIDAY AND SATURDAY. YET ANOTHER STORM SYSTEM IS POSSIBLE BY NEXT SUNDAY...SO WE INTRODUCED A SLIGHT CHANCE OF SHOWERS AND COOLER TEMPERATURES TO THE FORECAST. && .AVIATION...FOR THE 06Z PACKAGE...EXPECT VFR CONDITIONS WITH BREEZY TO STRONG SOUTHWESTERLY WINDS FOR THE NEXT 24 HOURS. SW WINDS WILL REMAIN BREEZY THROUGH THE OVERNIGHT HOURS ESPECIALLY FOR THE HIGHER ELEVATIONS SITES THROUGH EARLY MORNING...THEN DECREASE FOR A WHILE JUST BEFORE SUNRISE...AND AREAS EAST AND NORTHEAST OF HIGHER TERRAIN FEATURES...LIKE THE KAIBAB PLATEAU AND SAN FRANCISCO PEAKS. WINDS WILL BECOME SW 15-25KTS WITH GUSTS OF 30-35 KTS IN MOST AREAS AFTER AROUND 16Z MONDAY...AND DECREASE ONCE AGAIN AFTER 03Z. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER...A BROAD LOW PRESSURE TROUGH POSITIONED OVER THE WEST COAST AND SLOWLY SHIFTING EASTWARD WILL BRING STRONG SOUTHWEST WINDS TO NORTHERN ARIZONA FOR THE NEXT SEVERAL DAYS. MOISTURE AND COOLER TEMPERATURES WILL SPREAD EASTWARD ACROSS THE REGION...HOWEVER CRITICAL FIRE WEATHER CONDITIONS WILL REMAIN ACROSS LARGE PORTIONS OF NORTHEAST ARIZONA ON MONDAY. BY TUESDAY...CRITICAL FIRE WEATHER CONDITIONS ARE NOT EXPECTED AS SUFFICIENTLY COOL AND MOIST AIR EXPANDS ACROSS THE AREA. RED FLAG WARNINGS ARE IN EFFECT FOR PORTIONS OF NORTHERN ARIZONA MONDAY AFTERNOON AND EVENING. WEDNESDAY THROUGH FRIDAY...THE BROAD LOW PRESSURE TROUGH IS EXPECTED TO CENTER OVER NORTHWEST ARIZONA BY WEDNESDAY...BRINGING CONTINUED STRONG SOUTHWEST WINDS AND ALSO MUCH BELOW NORMAL TEMPERATURES AND GOOD CHANCES FOR RAIN AND HIGH ELEVATION SNOW AS WELL AS ISOLATED THUNDERSTORMS. THURSDAY AND FRIDAY SHOULD SEE A WARMING AND DRYING TREND WITH LESS WIND AS THE TROUGH MOVES EAST OF ARIZONA. && && .FGZ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM MONDAY 11 AM UNTIL 8 PM MST FOR AZZ110>114-116-117-139-140. && PUBLIC..................TC/JJ AVIATION/FIRE WX........TC/DJO FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF.
Hazardous weather outlook, May 15, 8:00 PM MST, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FLAGSTAFF AZ 800 PM MST SUN MAY 15 2011 AZZ004>018-037>040-161130- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 800 PM MST SUN MAY 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ARIZONA...NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST CENTRAL ARIZONA. .DAY ONE...FOR THE REMAINDER OF TONIGHT NO WEATHER HAZARDS ARE EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STRONG STORM SYSTEM WILL GRADUALLY SHIFTS SOUTHEASTWARD INTO THE REGION...WINDY CONDITIONS CAN BE EXPECTED EACH AFTERNOON THROUGH WEDNESDAY. A RED FLAG WARNING HAS BEEN ISSUED FOR MUCH OF EASTERN ARIZONA FOR MONDAY. IN ADDITION...MUCH COLDER AND SHOWERY WEATHER WILL ARRIVE LATER TUESDAY AND PERSIST INTO THURSDAY. SNOW LEVELS MAY DROP AS LOW AS 6500 TO 7000 FEET WITH SOME LIGHT ACCUMULATIONS POSSIBLE ABOVE 7000 FEET. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.